MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE
Model Number HUS-V7
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 12/17/2022
Type of Reportable Event Death
Event or Problem Description
Four spiration valves were placed in the upper right lobe of the lung on (b)(6) 2022.The patient developed pneumonia/ild flare on post-operative day 1.There was no pneumonia in the segment treated with the valves.The patient was treated with antibiotics, steroids, and o2 support.The patient was subsequently placed in hospice care and died on (b)(6) 2023.
 
Additional Manufacturer Narrative
Four spiration valves (3x hus-v9, 1x hus-v7) were placed in the patient.A total of four event reports were filed separately, one report for each device.The implanting physician stated the valves performed as intended and the adverse event was directly related to the procedure as pneumonia and ild flare are known complications of bronchoscopy.Device not returned to manufacturer.

Brand Name
VALVE IN CARTRIDGE, 7MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16206766
Report Number3004450998-2023-00007
Device Sequence Number5454673
Product Code OAZ
UDI-Device Identifier00896506002101
UDI-Public00896506002101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
HDE H060002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUS-V7
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient SexUnknown